International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 11, Pages 675-680
doi:10.1155/S0161171201010249

An explicit solution of coupled viscous Burgers' equation by the decomposition method

Doğan Kaya

Department of Mathematics, Firat University, Elazig 23119, Turkey

Abstract

We consider a coupled system of viscous Burgers' equations with appropriate initial values using the decomposition method. In this method, the solution is calculated in the form of a convergent power series with easily computable components. The method does not need linearization, weak nonlinearity assumptions or perturbation theory. The decomposition series solution of the problem is quickly obtained by observing the existence of the self-canceling "noise" terms where the sum of components vanishes in the limit.